On functions subharmonic in a lipschttz domain

Jang Mei Gloria Wu

Research output: Contribution to journalArticlepeer-review


Let D be a starlike Lipschitz domain in Rn, n ≥ 2. If w is a subharmonic function in D with positive harmonic majorant, then at almost every point on the boundary of D (surface measure), w has radial limit. Results on limits along certain C1 curves in general Lipschitz domains are also obtained.

Original languageEnglish (US)
Pages (from-to)309-316
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - Mar 1978
Externally publishedYes


  • Green’s potential
  • Harmonic measure
  • Harnack’s inequality
  • Limits along curves
  • Lipschitz domain
  • Maximum principle
  • Subharmonic

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On functions subharmonic in a lipschttz domain'. Together they form a unique fingerprint.

Cite this